# SDR 9EKA20160702009

- Difficulty date: July 2, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- Aircraft time: 12,676 hours, 24,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 2140317104106
- Condition: Cracked
- Location: Zone 100
- Part time: 12,676 hours, 24,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION, FUSELAGE LOWER PANEL, BELOW LT FUEL BLADDER FOUND TO HAVE A 30" LONGITUDINAL CRACK.
